Variance of Lipschitz functions and an isoperimetric problem for a class of product measures

Sergei G. Bobkov, Christian Houdré

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

The maximal variance of Lipschitz functions (with respect to the ℓ1-distance) of independent random vectors is found. This is then used to solve the isoperimetric problem, uniformly in the class of product probability measures with given variance.

Original languageEnglish (US)
Pages (from-to)249-255
Number of pages7
JournalBernoulli
Volume2
Issue number3
DOIs
StatePublished - Jan 1 1996

Keywords

  • Isoperimetry
  • Lipschitz function
  • Variance inequality

Fingerprint Dive into the research topics of 'Variance of Lipschitz functions and an isoperimetric problem for a class of product measures'. Together they form a unique fingerprint.

Cite this